# SDR CA021223006

- Difficulty date: December 5, 2002
- Submitted: January 21, 2003
- Operation: Air carrier
- Make and model: Lkheed 10113853
- Aircraft time: 60,374 hours
- Engine: Rroyce RB211524B402
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Proximity Sensor
- Condition: Failed
- Location: Rt Slat
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: C

## Discrepancy

(CAN) A/C ABORTED TAKE OFF AND RETURNED TO THE GATE DUE TO UNSAFE TAKE OFF WARNING RT SLAT NR 3 GREEN LIGHT 'OFF', ON THE FLIGHT ENGINEER PANEL AND LEADING EDGE SLAT GREEN LIGHT 'ON'.  MTCE REPLACED THE SLAT POSITION PROXIMITY SWITCH SENSOR FOR THE RT SLAT NR  2 & 3 I.A.W. AMM 27-82-03. A TEST FLIGHT WAS CARRIED OUT SATISFACTORY.
